MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Date of Event 02/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: visual inspection of the returned product found small tears on one haptic.The lens was returned in liquid.(b)(4).
 
Event or Problem Description
The reporter stated the surgeon inserted and removed a cc4204a collamer single piece lens, +24.5 diopter, during the same surgery due to a defective lens.A vitrectomy was performed and the incision was enlarged to remove the lens.A three piece lens was implanted and sutures were required.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6408303
Report Number2023826-2017-00338
Device Sequence Number19028341
Product Code HQL
UDI-Device Identifier00841542102483
UDI-Public(01)00841542102483(17)180831
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL NANOPOINT - LOT NUMBER UNK; INJECTOR MODEL NANOPOINT - LOT NUMBER UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR